# SDR AALA202401173360

- Difficulty date: January 17, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 30,787 hours, 4,180 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Rail
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR VERY DIFFICULT TO OPEN AND CLOSE. LUBRICATE LAVATORY DOOR RAIL.
